# SDR UPS06M46670

- Difficulty date: January 23, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BOLT HOLE 1R EXISTING REPAIR BUSHING FOUND WITH CORROSION.  EXISTING REAPIR BUSHING REMOVED.  CORROSION REMOVED, BOTTOM 0.100"DEEP B BEARING/SIDEWALL REMAINING BLENDOUT 0.170"DEEP EXCEEDED LIMIT.  VISUAL INSP CARRIED OUT NO CORROSION FOUND.  BARREL NUT BORE AND BLEND OUT SMOOTHENED AND PROTECTED.  FAB REPAIR BUCKET BUSHING AND PROTECTED.  SEALANT APPLIED AND PAINTED PRIMER.  REPAIR CARRIED AT BORE NR 1R ACCEPTABLE IAW EN1047-06.
